# SDR UPS802786

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Track
- Part number: 98907103
- Condition: Cracked
- Location: Fs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND FWD DOOR TRACK CRACKED AT FS 1160, LONGERONS 24R AND 29R.  REPAIRED TRACKS PER UPS EO DC8-53-1351.
